# SDR YENA201702230116

- Difficulty date: February 23, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N968JT
- Make and model: Airbus A321-231
- Aircraft serial: 7305
- Aircraft time: 1,924 hours, 372 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Power Supply
- Part number: 32146210
- Part serial: 153192
- Condition: Failed
- Location: Emergency Lights
- Part time: 1,924 hours, 372 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, IT WAS FOUND THAT THE L4 & R4 EMERGENCY EXIT MARKER LIGHTS (LOWER) WERE INOPERATIVE.   REPLACED THE SPLICES AT EXIT MARKERS L4 & R4 IAW AWM 33-51-08 & ESPM.  R & R EPSU (13WL) IAW AMM 33-51-38. OPS CHECK PASSED.
